Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 468079, 10 pages
http://dx.doi.org/10.1155/2014/468079
Research Article

Relaxed Extragradient Algorithms for the Split Feasibility Problem

1School of Mathematics and Information Engineering, Taizhou University, Linhai 317000, China
2Department of Mathematics and the RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics, Dong-A University, Pusan 614-714, Republic of Korea

Received 4 October 2013; Accepted 30 January 2014; Published 27 March 2014

Academic Editor: Li Wei

Copyright © 2014 Youli Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youli Yu, Shin Min Kang, and Young Chel Kwun, “Relaxed Extragradient Algorithms for the Split Feasibility Problem,” Journal of Applied Mathematics, vol. 2014, Article ID 468079, 10 pages, 2014. doi:10.1155/2014/468079